# SDR 99ZZZX1564

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N926ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496016
- Engine: Lyc O360E1A6
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Condition: Loose
- Location: Magneto
- Part time: 482 hours
- Component: Slick, 4330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKER POINT PIVOT SCREW FOUND LOOSE DURING FIRST 500-HOUR INSPECTION.
